# SDR R61A201303140274

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 22,410 hours, 14,963 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT A 'DOOR PASSENGER FORWARD OPEN' MESSAGE WAS PRESENT ON THE EICAS SYSTEM DURING FLIGHT.  IN FLIGHT INDICATORS WERE GREEN AND PRESSURIZATION WAS NORMAL.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE L1 DOOR ELECTRONIC INDICATOR CONNECTOR LOOSE.  MAINTENANCE RE-SECURED CONNECTOR PER EMB AMM 52-72-2 AND OPS CHECKED GOOD.
